If you need an accessible version of this item please contact JSTOR User Support

An Application of Stationary Point Processes to Queueing Theory and Textile Research

J. Sudarsana Rao
Journal of Applied Probability
Vol. 3, No. 1 (Jun., 1966), pp. 231-246
DOI: 10.2307/3212048
Stable URL: http://www.jstor.org/stable/3212048
Page Count: 16
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
An Application of Stationary Point Processes to Queueing Theory and Textile Research
Preview not available

Page Thumbnails

  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232
  • Thumbnail: Page 
233
    233
  • Thumbnail: Page 
234
    234
  • Thumbnail: Page 
235
    235
  • Thumbnail: Page 
236
    236
  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246